MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Perclose ProGlide¿; Device, Hemostasis, Vascular

ABBOTT VASCULAR INC. Perclose ProGlide¿; Device, Hemostasis, Vascular
Model Number 12673-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Nausea (1970)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was an arteriotomy closure of the calcified left common femoral artery using three proglide devices after a revascularization of the right lower extremity procedure using a 6f sheath.Reportedly, a cuff miss "[suture retrieval issue]" occurred with the first proglide device.A second proglide device was attempted; however, it did not have adequate blood marker from the marker lumen (the device was flushed before insertion and re-flushed out of the body when marker was insufficient).An 8f sheath was inserted and repeat femoral angiogram completed, no abnormalities noted.A third proglide device successfully deployed and hemostasis was achieved.The patient was taken to recovery for usual post-op care.The patient was transferred to the hospital after 2.5 hours of recovery.During that recovery period, patient reported nausea and ¿not feeling well¿.The patient was treated for a vagal reaction (hypotension and bradycardia) with 1,100ml normal saline and 0.5mg atropine.Vital signs returned to normal limits, nausea was relieved.The patient was ambulated at 2.5 hours of recovery and the patient's nausea returned.The left groin was soft, no bleeding, no hematoma post procedure and recovery.The patient was transferred to hospital for further testing and monitoring.Computed tomography scan revealed an infra-inguinal/groin hematoma and could not rule out active bleeding.The size of the hematoma was not described and no treatment was required/performed for the hematoma.The patient was taken to interventional radiology and a coil embolization procedure was completed to treat a bleeding circumflex femoral artery branch near the left common femoral artery.The cause of the bleeding was unknown.The latest report was that the patient was recovering well with stable vital signs and remained asymptomatic.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the case information, a conclusive cause for the reported patient effects of nausea and bradycardia, and the relationship to the product, if any, cannot be determined.The reported patient effects of hematoma, hemorrhage, and hypotension are listed in the proglide instructions for use (ifu), as potential adverse event associated with use of the vessel closure devices.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
Perclose ProGlide¿
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50672588
Report Number2024168-2026-03475
Device Sequence Number10174248
Product Code MGB
UDI-Device Identifier08717648013089
UDI-Public(01)08717648013089(17)280430(10)6061143
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number12673-03
Device Catalogue Number12673-03
Device Lot Number6061143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale
Patient Weight200 LB
Patient RaceBlack Or African American